MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, SMALL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, SMALL IMPACTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a tka procedure, when the surgeon was impacting the trial poly, the tip of the ar 613-98 broke.The case was completed by using another instrument set to get another impactor.
 
Additional Manufacturer Narrative
Complaint confirmed, the device is broken, and a large piece broke off.The cause is undetermined, however likely causes include user-applied mechanical forces.

Brand Name
IBALANCE TKA, SMALL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12091667
Report Number1220246-2021-03347
Device Sequence Number1492648
Product Code LXH
UDI-Device Identifier00888867116955
UDI-Public00888867116955
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, SMALL IMPACTOR
Device Catalogue NumberAR-613-98
Device Lot Number113601336
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/27/2021
Patient Sequence Number1